Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 17, NWS State College, PA

May 10, 2018Adams County, York County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at May 10, 2018, 5:11 PM EDT for Adams County, York County, Pennsylvania. It was in force for 49 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 10, 2018, 5:11 PM EDT (21:11 UTC)
Expired
May 10, 2018, 6:00 PM EDT
In force
49 min
Issued by
NWS State College, PA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Adams County, PA, York County, PA

The radar

The Sterling radar (KLWX), 108 km from the middle of the area, began a volume at 21:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 10, 5:23 PM EDTHAIL 0.881 S East Berlin, PA
May 10, 5:23 PM EDTHAIL 14 S East Berlin, PANICKEL TO QUARTER SIZE HAIL.
May 10, 5:52 PM EDTHAIL 0.88Glen Rock, PADIME TO NICKEL SIZE HAIL REPORTED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 9.2 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2018-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2018-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 206 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1336 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
206 m²/s²
0-3 km storm-relative helicity
171 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

250 
WUUS51 KCTP 102111
SVRCTP
PAC001-133-102200-
/O.NEW.KCTP.SV.W.0017.180510T2111Z-180510T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service State College PA
511 PM EDT THU MAY 10 2018

The National Weather Service in State College PA has issued a

* Severe Thunderstorm Warning for...
  East central Adams County in south central Pennsylvania...
  Southwestern York County in south central Pennsylvania...

* Until 600 PM EDT

* At 510 PM EDT, a severe thunderstorm was located over Hampton,
  moving east at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is possible. Expect wind damage 
           to trees and power lines.

* Locations impacted include...
  Hanover, York, Parkville, Spry, Weigelstown, West York, York
  Airport, Spring Grove, New Oxford and Lake Meade.

This includes Interstate 83 from mile markers 10 to 18.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

This storm has a history of producing hail to the size of nickel or 
larger. SEEK SHELTER NOW inside a sturdy structure and stay away 
from windows!

&&

LAT...LON 3983 7713 3994 7716 4001 7703 3996 7665
      3972 7675 3972 7684
TIME...MOT...LOC 2110Z 290DEG 22KT 3991 7708 

HAIL...1.00IN
WIND...60MPH
 
$$

RXR
1 follow-up statement
029 
WWUS51 KCTP 102134
SVSCTP

Severe Weather Statement
National Weather Service State College PA
534 PM EDT THU MAY 10 2018

PAC001-102143-
/O.CAN.KCTP.SV.W.0017.000000T0000Z-180510T2200Z/
Adams PA-
534 PM EDT THU MAY 10 2018

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL ADAMS COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3984 7699 3986 7696 3989 7698 3992 7697
      3993 7698 3994 7697 3996 7665 3972 7675
      3972 7684
TIME...MOT...LOC 2133Z 290DEG 22KT 3986 7690 

$$

PAC133-102200-
/O.CON.KCTP.SV.W.0017.000000T0000Z-180510T2200Z/
York PA-
534 PM EDT THU MAY 10 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR SOUTHWESTERN YORK COUNTY...

At 533 PM EDT, a severe thunderstorm was located over Spring Grove,
moving east at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is possible. Expect wind damage to 
         trees and power lines.

Locations impacted include...
Spry, York, Grantley, York Airport, Jacobus, Spring Grove, Tyler
Run-Queens Gate, Glen Rock, Codorus and East Berlin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

This storm has a history of producing nickel to quarter sized hail. 
SEEK SHELTER NOW inside a sturdy structure and stay away from 
windows.

&&

LAT...LON 3984 7699 3986 7696 3989 7698 3992 7697
      3993 7698 3994 7697 3996 7665 3972 7675
      3972 7684
TIME...MOT...LOC 2133Z 290DEG 22KT 3986 7690 

HAIL...1.00IN
WIND...60MPH
 
$$

RXR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 5:11 PM EDT, 0 minutes earlier.

Area forecast discussion, May 10, 5:11 PM EDT, 0 minutes before
Area Forecast Discussion
National Weather Service State College PA
511 PM EDT Thu May 10 2018

.SYNOPSIS...
A cold front will move across the region today. A slow moving
warm front will stall over or very near Pennsylvanian later in
the week into the weekend.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
A frontal system push southeast across central Pa through this
evening and tonight. Showers and thunderstorms developing in the
warm sector will persist through shortly after sunset.

The latest HRRR shows isolated to scattered convection
developing across central Pa....then fading quickly after 23Z.
Most of CWA remains in marginal risk for severe with far
southerastern counties in a slight risk.

Showers will dwindle rapidly with the fropa with just a few
leftover showers lingering into the early evening hours. It will
get kinda chilly over the NRN Mountains, dropping into the mid
and upper 30s. the remainder of the area will see lows generally
in the upper 40s to mid 50s.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/...
Drier conditions will last into early Friday as high pressure
briefly visits the area in the wake of today's cold front.
However the front is made to stall out just south of PA to make
a fairly quick return northward, bringing a return chance of
showers to my western zones before the day is out. It will be
about 5-10 deg cooler than today withs in the 60s to around 70
along the MD border.

&&

.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
The extended forecast looks unsettled as the warm front slows
or stalls under the westerly flow aloft. The wavy frontal
boundary will be the focus for rain/T-storms but the models are
not in agreement with the details of exactly where the front
will stall. Overall model trends support a tilt toward a wetter
forecast even into early next week. The front will separate
much cooler air to the north from very warm/humid air to the
south so the potential for some big temperatures busts are in
the offing with the frontal position likely to be most
influenced in the short term by convective developments that
the various models develop in the fast flow aloft over the next
several days.

Poor model agreement and below average confidence with the
precip forecast hinging on the location of the front creates a
situation to not deviate much from blended ensemble guidance.

Saturday should be quite warm across the southern 1/2 of the
area (upper 70s to mid 80s) followed by a cool down (mid 60s to
low 70s) for Sunday (Mother's Day). Temps are projected to trend
warmer into the middle of next week.

&&

.AVIATION /21Z THURSDAY THROUGH TUESDAY/...
Updated TAFS for storms on radar, will continue to monitor.

Strongest storms now over the far southeast.

Earlier discussion below.

A frontal system will push southeast across central Pa this
evening and tonight. Showers and thunderstorms preceding the
front could produce brief reductions at all airfields other than
KBFD. A few of the thunderstorms could contain brief, strong
wind gusts, especially in the vicinity of KMDT/KLNS.

Predominantly VFR and a diminishing northwest breeze is
expected behind the cold front this evening. However, model
soundings indicate tempo MVFR cigs are possible over the
northwest mountains (KBFD).

Outlook...

Fri...No sig wx expected.

Sat...Low cigs poss N Mtns. PM tsra impacts poss southern tier.

Sun...Rain/low cigs possible.

Mon...AM rain/low cigs possible.

Tue...No sig wx expected.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...Gartner
NEAR TERM...Gartner
SHORT TERM...La Corte/Gartner
LONG TERM...La Corte
AVIATION...Fitzgerald/Gartner/Martin
Hazardous weather outlook, May 10, 1:27 PM EDT, 3 hours 44 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service State College PA
127 PM EDT Thu May 10 2018

PAZ005-006-010>012-017>019-024>028-033>037-041-042-045-046-049>053-
056-111730-
McKean-Potter-Elk-Cameron-Northern Clinton-Clearfield-
Northern Centre-Southern Centre-Cambria-Blair-Huntingdon-Mifflin-
Juniata-Somerset-Bedford-Fulton-Franklin-Tioga-Northern Lycoming-
Sullivan-Southern Clinton-Southern Lycoming-Union-Snyder-Montour-
Northumberland-Columbia-Perry-
127 PM EDT Thu May 10 2018

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

Strong to severe thunderstorms with gusty winds are possible Thursday
afternoon.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ057>059-063>066-111730-
Dauphin-Schuylkill-Lebanon-Cumberland-Adams-York-Lancaster-
127 PM EDT Thu May 10 2018

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

Severe thunderstorms with damaging winds 60 mph or greater are
possible Thursday afternoon and evening.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ004-111730-
Warren-
127 PM EDT Thu May 10 2018

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

MS

In the hours before

Special weather statement, May 10, 3:39 PM EDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service State College PA
339 PM EDT THU MAY 10 2018

PAZ019-026-027-102015-
Huntingdon PA-Mifflin PA-Southern Centre PA-
339 PM EDT THU MAY 10 2018

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF HUNTINGDON...MIFFLIN...
AND CENTRE COUNTIES UNTIL 415 PM EDT...

At 339 PM EDT, Doppler radar indicated a strong thunderstorm near
Whipple Dam State Park, moving east at 45 mph.

Dime size hail and winds in excess of 40 mph are possible.

Locations impacted include...
State College, Lewistown, Whipple Dam State Park, Yeagertown, Pine
Grove Mills, Alfarata, Reedsville, Juniata Terrace, Reeds Gap State
Park, Highland Park, Mcalevys Fort, Belltown, Belleville, Boalsburg,
Milroy, Burnham, Seven Mountains, Potters Mills, Lemont and Wagner.

LAT...LON 4064 7792 4081 7788 4078 7735 4070 7735
      4069 7729 4066 7740 4061 7750 4058 7750
      4056 7753
TIME...MOT...LOC 1939Z 279DEG 39KT 4072 7781

Steinbugl
Special weather statement, May 10, 3:44 PM EDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service State College PA
344 PM EDT THU MAY 10 2018

PAZ037-041-042-046-102100-
Southern Lycoming PA-Sullivan PA-Northern Lycoming PA-Tioga PA-
344 PM EDT THU MAY 10 2018

...STRONG THUNDERSTORMS WILL AFFECT PARTS OF LYCOMING...SULLIVAN...
AND TIOGA COUNTIES UNTIL 500 PM EDT...

At 343 PM EDT, Doppler radar indicated strong thunderstorms along a
line extending from Grover to near Ralston to Trout Run to near Cogan
Station. Movement was east at 25 mph.

Dime size hail and wind gusts up to 50 mph are possible.

Locations impacted include...
Montoursville, Williamsport, Kettle Creek Gorge, Lairdsville,
Ralston, Biggertown, Trout Run, Lincoln Falls, Barbours, Shunk, Cogan
Station, Ricketts Glen State Park, Muncy, Ogdensburg, Muncy Valley,
Duboistown, Hughesville, Buttonwood, Loyalsockville and Montgomery.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If on or near an area lake, get out of the water and move indoors or
inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.

Persons in campgrounds or out hiking on the trail should consider
seeking sturdy shelter until these storms pass.

&&

LAT...LON 4160 7687 4154 7626 4146 7625 4133 7631
      4131 7636 4131 7641 4125 7648 4116 7668
      4117 7673 4117 7680 4121 7718 4136 7723
      4152 7718 4171 7689
TIME...MOT...LOC 1943Z 273DEG 21KT 4163 7684 4152 7704 4138 7703 4127
7713

Lambert
Special weather statement, May 10, 3:52 PM EDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service State College PA
352 PM EDT THU MAY 10 2018

PAZ034>036-063-064-102100-
Bedford PA-Fulton PA-Adams PA-Franklin PA-Cumberland PA-
352 PM EDT THU MAY 10 2018

...STRONG THUNDERSTORMS WILL AFFECT PARTS OF BEDFORD...ADAMS...
FRANKLIN...FULTON...AND CUMBERLAND COUNTIES UNTIL 500 PM EDT...

At 351 PM EDT, Doppler radar indicated several strong thunderstorms
along a line extending from Shippensburg to Locust Grove to near
Lake Gordon.

Movement was east at 25 mph.

Dime size hail and wind gusts up to 50 mph are possible.

Locations impacted include...
Chambersburg, Waynesboro, Shippensburg, Gettysburg, Greencastle, St.
Thomas, Wayne Heights, Fort Loudon, Locust Grove, Lake Meade, Pine
Grove Furnace, Barnes Gap, Mercersburg, Guilford, Carroll Valley, Big
Cove Tannery, Hampton, Upper Strasburg, Orrtanna and Aspers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

Persons in campgrounds should consider seeking sturdy shelter until
these storms pass.

&&

LAT...LON 3973 7874 3984 7857 4012 7757 4008 7712
      4007 7714 4006 7709 4003 7707 4001 7701
      3994 7697 3992 7697 3972 7739
TIME...MOT...LOC 1951Z 289DEG 23KT 4005 7755 3985 7825 3974 7856

Lambert
Special weather statement, May 10, 4:19 PM EDT, 52 minutes before
Special Weather Statement
National Weather Service State College PA
419 PM EDT THU MAY 10 2018

PAZ025>028-033>036-056-102115-
Perry PA-Bedford PA-Fulton PA-Somerset PA-Franklin PA-Blair PA-
Juniata PA-Huntingdon PA-Mifflin PA-
419 PM EDT THU MAY 10 2018

...STRONG THUNDERSTORMS WILL AFFECT PARTS OF BEDFORD...HUNTINGDON...
MIFFLIN...FRANKLIN...JUNIATA...SOMERSET...FULTON...BLAIR...AND PERRY
COUNTIES UNTIL 515 PM EDT...

At 418 PM EDT, Doppler radar indicated strong thunderstorms along a
line extending from Trough Creek State Park to near Berlin. Movement
was east at 35 mph.

Pea size hail and wind gusts up to 50 mph are possible.

Locations impacted include...
Somerset, Breezewood, Bedford, Huntingdon, Osterburg, Raystown Dam,
Everett, Buffalo Mills, Central City, Cessna, Friedens, Roaring
Spring, Willow Hill, Queen, Berlin, Clearville, Rockhill Furnace,
Ogletown, Big Spring State Park and Valley-Hi.

LAT...LON 4000 7921 4025 7867 4024 7866 4051 7809
      4049 7761 4031 7738 4030 7740 4026 7742
      4027 7742 4028 7744 4019 7759 4019 7762
      4016 7761 4012 7756 4010 7756 3979 7866
TIME...MOT...LOC 2018Z 282DEG 36KT 4035 7809 3996 7900

RXR
Local storm report, May 10, 4:35 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
435 PM EDT THU MAY 10 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     HAIL             SHIPPENSBURG            40.05N  77.52W
05/10/2018  M0.88 INCH       CUMBERLAND         PA   SOCIAL MEDIA

0415 PM     TSTM WND DMG     1 N LEWISTOWN           40.61N  77.57W
05/10/2018                   MIFFLIN            PA   FIRE DEPT/RESCUE

            TREE ON AN UNOCCUPIED VEHICLE ON SANDY LANE.

0417 PM     TSTM WND DMG     LEWISTOWN               40.60N  77.57W
05/10/2018                   MIFFLIN            PA   FIRE DEPT/RESCUE

            WIRES REPORTED DOWN.

&&

EVENT NUMBER CTP1801752 CTP1801753 CTP1801754

EVANEGO
Special weather statement, May 10, 5:00 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service State College PA
500 PM EDT THU MAY 10 2018

PAZ042-046-053-102200-
Columbia PA-Southern Lycoming PA-Sullivan PA-
500 PM EDT THU MAY 10 2018

...STRONG THUNDERSTORMS WILL AFFECT PARTS OF LYCOMING...COLUMBIA...
AND SULLIVAN COUNTIES UNTIL 600 PM EDT...

At 500 PM EDT, Doppler radar indicated strong thunderstorms along a
line extending from near Kasson Brook to near Jamison City to near
Hughesville. Movement was east at 30 mph.

Pea size hail and wind gusts up to 50 mph are possible.

Locations impacted include...
Jamison City, Lairdsville, Waller, Ricketts Glen State Park, Central,
Fairmount Spgs, Biggertown, Muncy Valley, Hughesville, Eagles Mere,
Benton, Laporte, Picture Rocks and Stillwater.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

If on or near an area lake, get out of the water and move indoors or
inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.

Persons in campgrounds or out hiking on the trail should consider
seeking sturdy shelter until these storms pass.

&&

LAT...LON 4112 7623 4124 7686 4135 7674 4131 7660
      4138 7670 4153 7625 4131 7631 4120 7632
      4114 7628 4114 7624
TIME...MOT...LOC 2100Z 280DEG 27KT 4144 7616 4133 7641 4126 7669

Lambert

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 12:04 PM EDTSpecial Weather StatementCTPWarren56 min
May 10, 1:22 PM EDTSpecial Weather StatementCTPElk, McKean68 min
May 10, 2:13 PM EDTSpecial Weather StatementCTPCameron, Potter, Tioga77 min
May 10, 2:24 PM EDTSpecial Weather StatementCTPBlair, Cambria, Centre, Clearfield81 min
May 10, 2:38 PM EDTSpecial Weather StatementCTPCameron52 min
May 10, 2:46 PM EDTSpecial Weather StatementCTPBedford, Cumberland, Perry74 min
May 10, 3:13 PM EDTSpecial Weather StatementCTPBlair, Cambria, Huntingdon, Mifflin, Somerset62 min
May 10, 3:21 PM EDTSpecial Weather StatementCTPUnion39 min
May 10, 3:39 PM EDTSpecial Weather StatementCTPMifflin36 min
May 10, 3:44 PM EDTSpecial Weather StatementCTPLycoming, Sullivan76 min
May 10, 3:52 PM EDTSpecial Weather StatementCTPAdams, Franklin, Fulton68 min
May 10, 4:04 PM EDTSevere Thunderstorm WarningCTPJuniata, Mifflin56 min
May 10, 4:12 PM EDTSevere Thunderstorm WarningCTPAdams, Cumberland, Franklin63 min
May 10, 4:19 PM EDTSpecial Weather StatementCTPBedford, Huntingdon, Somerset56 min
May 10, 4:37 PM EDTSevere Thunderstorm WarningCTPJuniata, Northumberland, Perry, Snyder, Union53 min
May 10, 4:56 PM EDTSevere Thunderstorm WarningCTPDauphin, Lebanon64 min
May 10, 5:00 PM EDTSpecial Weather StatementCTPSullivan60 min
May 10, 5:45 PM EDTSevere Thunderstorm WarningCTPYork45 min
May 10, 6:01 PM EDTSpecial Weather StatementCTPLebanon59 min
May 10, 6:14 PM EDTSevere Thunderstorm WarningCTPDauphin, Lancaster, Lebanon61 min
May 10, 7:31 PM EDTSpecial Weather StatementCTPLancaster44 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.